×

zbMATH — the first resource for mathematics

Positive solution for the elliptic problems with sublinear and superlinear nonlinearities. (English) Zbl 1216.35056
Summary: This paper deals with the existence of positive solutions for the elliptic problems with sublinear and superlinear nonlinearities \(-\Delta u=\lambda a(x)u^p+ b(x)u^q\) in \(\Omega\), \(u>0\) in \(\Omega\), \(u=0\) on \(\partial\Omega\), where \(\lambda>0\) is a real parameter, \(0<p<1<q\). \(\Omega\) is a bounded domain in \(\mathbb R^N\) \((N\geq 3)\), and \(a(x)\) and \(b(x)\) are some given functions. By means of variational method and super-subsolution method, we obtain some results about existence of positive solutions.
MSC:
35J61 Semilinear elliptic equations
35J91 Semilinear elliptic equations with Laplacian, bi-Laplacian or poly-Laplacian
35B09 Positive solutions to PDEs
35A01 Existence problems for PDEs: global existence, local existence, non-existence
35D30 Weak solutions to PDEs
35J20 Variational methods for second-order elliptic equations
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] A. Ambrosetti, H. Brezis, and G. Cerami, “Combined effects of concave and convex nonlinearities in some elliptic problems,” Journal of Functional Analysis, vol. 122, no. 2, pp. 519-543, 1994. · Zbl 0805.35028
[2] Z. Tan and Z. Yao, “Existence of multiple solutions for semilinear elliptic equation,” Advances in Mathematics, vol. 31, no. 4, pp. 343-354, 2002. · Zbl 1264.35108
[3] H. Brezis and S. Kamin, “Sublinear elliptic equations in \Bbb RN,” Manuscripta Mathematica, vol. 74, no. 1, pp. 87-106, 1992. · Zbl 0761.35027
[4] H. Brezis and L. Oswald, “Remarks on sublinear elliptic equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 10, no. 1, pp. 55-64, 1986. · Zbl 0593.35045
[5] K. Taira and K. Umezu, “Positive solutions of sublinear elliptic boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 29, no. 7, pp. 761-771, 1997. · Zbl 0878.35048
[6] M. Ghergu and V. R\uadulescu, “Nonradial blow-up solutions of sublinear elliptic equations with gradient term,” Communications on Pure and Applied Analysis, vol. 3, no. 3, pp. 465-474, 2004. · Zbl 1136.35362
[7] M. Ghergu and V. D. R\uadulescu, Singular Elliptic Problems: Bifurcation and Asymptotic Analysis, vol. 37 of Oxford Lecture Series in Mathematics and Its Applications, The Clarendon Press, Oxford University Press, Oxford, UK, 2008.
[8] R. Kajikiya, “Comparison theorem and uniqueness of positive solutions for sublinear elliptic equations,” Archiv der Mathematik, vol. 91, no. 5, pp. 427-435, 2008. · Zbl 1159.35033
[9] R. Kajikiya, “A priori estimates of positive solutions for sublinear elliptic equations,” Transactions of the American Mathematical Society, vol. 361, no. 7, pp. 3793-3815, 2009. · Zbl 1178.35173
[10] M. Struwe, Variational Methods, Springer, Berlin, Germany, 1990.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.